# SDR AALA961637

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N455AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49560
- System (JASC): 3233 · Landing Gear Actuator
- Part: Cylinder
- Part number: 39281375001
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX - FLT 1394 - AFTER TAKEOFF PDX, WHEN LANDING GEAR RETRACTED, NOSE LANDING GEAR RED LIGHT REMAINED ILLUMINATED.  ACCOMPLISHED ABNORMAL PROCEDURES WITH SAME RESULTS.  AIRCRAFT RETURNED TO PDX AND LANDED WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR RETRACTION CYLINDER.  ACCOMPLISHED LEAK CHECK AND NOSE LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND. SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
